Ukrainian Mathematical Journal

, Volume 52, Issue 11, pp 1787–1806

Dynamic Game Problems of Approach for Fractional-Order Equations


  • S. D. Éidel'man
    • Institute of MathematicsUkrainian Academy of Sciences
  • A. A. Chikrii
    • Institute of CyberneticsUkrainian Academy of Sciences

DOI: 10.1023/A:1010439422856

Cite this article as:
Éidel'man, S.D. & Chikrii, A.A. Ukrainian Mathematical Journal (2000) 52: 1787. doi:10.1023/A:1010439422856


We propose a general method for the solution of game problems of approach for dynamic systems with Volterra evolution. This method is based on the method of decision functions and uses the apparatus of the theory of set-valued mappings. Game problems for systems with Riemann–Liouville fractional derivatives and regularized Dzhrbashyan–Nersesyan derivatives (fractal games) are studied in more detail on the basis of matrix Mittag-Leffler functions introduced in this paper.

Copyright information

© Plenum Publishing Corporation 2000